# SDR 2007UALA01310

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: 527S0035
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide, Aircruisers, D31516121
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE READING ON GAUGE.  LEAK AROUND PRESSURE GAUGE THREADS.  REMOVED PRESSURE GAUGE AND FOUND STRIPPED THREADS ON GAUGE AND GAUGE ADAPTOR.  REPLACED GAUGE AND ADAPTOR, RECHECKED FOR LEAKS.  CHECKS OK.  TECHNICIAN LEFT AND NEW TECHNICIAN HAS BEEN GIVEN TRAINING ON THE PROPER INSERTION AND THREADING OF GAUGE INTO VALVE THREADS.
